# SDR ASAA2014081008806

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,271 hours, 7,549 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 897424
- Condition: Failed
- Location: Nr 1 Fuel System
- Part time: 24,286 hours, 7,557 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 FUEL FILTER PYPASS LIGHT ILLUMINATED DURING TAXI OUT FOR DEPARTURE THEN OFF & ON ABOUT FOUR TIMES.  ACFT GROUNDED.  ACCOMPLISH EEC BITE VERIFIED FAULT MSSG 73-31071. ACCOMPLISH EEC TEST, TEST PASS NO INTERNAL EEC FAULTS. ACCOMPLISH CHECKS OF WIRING OF CONNECTOR DP0808 TO DP0803 ALL CHECKS ARE WITH IN LIMITS AND GVI NO DEFECTS FOUND. REF FIM 73-31, TASK 802, FIM 73-00, TASK 801, & MM 73-21-00-700-804 AND WDM 73-31-11. REPLACED NR 1 ENGINE FUEL DIFF PRESSURE SWITCH REF MM73-34-01. GROUND RUN ACFT.  NO BYPASS LIGHT ON. LEAK CHECK OK.
